# SDR SWAA2021041457023

- Difficulty date: March 17, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT PASSENGER CABIN / REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #141A1110 REV.0 AND DRAWING #141A8380 REV.0 P/N USED: 141A1250U92
